# SDR FDEA201202170628

- Difficulty date: February 17, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,761 hours, 31,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER L1 DOOR IN INOPERATIVE.  INSTALLED SERVICABLE BATTERIES INTO EMERGENCY EXIT LIGHT OPS CHECKED GOOD.  OK TO CONTINUE.
